Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TheLight09

Acne improved during week off BCP?

Recommended Posts

So I started taking loseasonique to combat my acne, and I just finished up my first packet, and I'm taking a week off the pills so I have a monthly period still because I don't trust the whole 3 month thing. So my acne seemingly got a little worse while on the pill, and now I've been off it for 5 days and my skin is noticably better, my whole family has noticed and has been giving me compliments.

Do you think its the pill causing my acne to break out, and if so should I stop? I'm going to see the Derm on Weds which is when I'm supposed to start the pill again, but I'm gonna hold off and see what she says.

Also, I ran out of the BP that I had been using for my regimen and using ALOT less, could that have any effect on it?

I've been waking up with NO whiteheads and little to no new pimples, and that hasn't happened in a long time, so is it connected to the BCP?

But on a side note, I also had bad skin before the pill obviously, its just been significantly less inflamed and red and even when i put mositurizer on it doesn't get all inflamed and flaky. My skin is really improving!

My regimen is this:

AM:

1 pill-Minocycline

BP Face Wash

Cetaphil Moisturizer

(loseasonique-if I decide to continue)

PM:

1 pill-Minocycline

BP Face Wash

Differin

Let me know your thoughts!!

Share this post


Link to post
Share on other sites

I replied to another user on another forum about this happening, look here (i have the same username- meow_):

http://www.soulcysters.net/diane-35-acne-cycles-259138/

It IS really weird isn't it, it's like the week off feels like what your skin should be on all the active days instead. It's really frustrating, I don't know why it happens but yeah. :/ I remember last month's week off my bacne cleared nearly 100%- so good! But of course returning back to the active pills, my bacne returned. Sigh. Let me know how you go :)

Share this post


Link to post
Share on other sites

Thanks, I am really confused as to why this is happening, like is it the pill helping my skin improve, or making it worse? I mean its so much noticably better I don't want to go back on the pill and screw it up again!

Also, the only reason I'm on it was for the acne, so really I can just stop anytime.

Thanks for your reply, really shed some light!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×